# SDR JJBA20250930046

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 41,441 hours, 27,515 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00185
- Condition: Failed
- Location: Cabin Pressure
- Part time: 50,403 hours, 33,053 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT AUTO PRESS INCREASED UNCONTROLLED, MANUAL MODE OPERATED NORMAL. USING FIM TROUBLESHOOT TO DIGITAL CONTROLLER, DIGITAL CONTROLLER ERROR CODE READER FOUND MULTIPLE FAILURE CODES. REMOVED AND REPLACED DIGITAL CONTROLLER. PERFORMED OPS CHECKS IN AUTO AND MANUAL MODE. NO NOISE OR LEAKS NOTED. OPS AND LEAK CHECKS SATISFACTORY.
